Research Repository

More strategies, more Nash equilibria

Bade, Sophie and Haeringer, Guillaume and Renou, Ludovic (2007) 'More strategies, more Nash equilibria.' Journal of Economic Theory, 135 (1). pp. 551-557. ISSN 0022-0531

Full text not available from this repository.

Abstract

This short paper isolates a non-trivial class of games for which there exists a monotone relation between the size of pure strategy spaces and the number of pure Nash equilibria (Theorem). This class is that of two-player nice games, i.e., games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions, assumptions met by many economic models. We then show that the sufficient conditions for Theorem to hold are tight.<P>(This abstract was borrowed from another version of this item.)

Item Type: Article
Uncontrolled Keywords: Strategic-form games; Strategy spaces; Nash equilibrium; Number of Nash equilibria
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Jan 2013 14:49
Last Modified: 07 Jan 2013 14:49
URI: http://repository.essex.ac.uk/id/eprint/5017

Actions (login required)

View Item View Item